# SDR DALA13058895808

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 39,288 hours, 12,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE  BS 360 AND 14.5 INCHES BELOW STRINGER 9R. REPLACED FASTENER IAW SRM 53-00-01.
